# SDR AALA20100618TUL03

- Difficulty date: June 18, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT FOUND STATION 218 BETWEEN LONGERON 16 LEFT AND 17 LEFT.  INSTALLED INTERNAL DOUBLER AS PER SRM 53-04-02 DRAWING SG09530001.
